MathSciNet Relay Station
MathSciNet bibliographic data
MR2221839 (2007b:35165) 35K50 (35B40 35B45 35K57 92D25)
Shim, Seong-A Long-time properties of prey-predator system with cross-diffusion. Commun. Korean Math. Soc. 21 (2006), no. 2, 293–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement